please help need encouragment | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > No Uterus - No Ovaries - Yes HRT - Surgical Menopause


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

please help need encouragment please help need encouragment

Thread Tools
  #1  
Unread 11-06-2007, 10:48 AM
please help need encouragment

Hi Ladies, I have been on the patch going on 3 weeks now, I have tried everything else... I was putting it on my stomach where my ovaries was... I get this tight feeling like my brain is tight and my thinking is off.. I will say something and think did I just say that? it is strange.. so I tried it on my butt, about an half hour later I felt like I was in another world{ I did this with a high dose of estrogen cream too...I was really scared so I took the patch off and 3 hours later started to feel better.. This was last night I still feel weird and very emotional today...Dr. said take a break a few days... Sorry this is so long, but...Has any one had a tight feeling in there head and trouble thinking while adjusting to the Patch... I had this before on Menostar patch but not as bad and was on that for 3 months and was on progesterone..... I am really scared I can not find estrogen to take... Please tell me how you felt adjusting to the patch.. Thanks
Sponsored Links
Advertisement
 
  #2  
Unread 11-06-2007, 04:30 PM
please help need encouragment

Juniek,
What doseage is your patch? Are you using the lowest doseage? If not, that may be something to try.

  #3  
Unread 11-07-2007, 07:00 AM
please help need encouragment

Hi Kim, Yes I am using .025mg.... I was looking at my biest oral med. that I was on..the 20 of estradoil was .11, so I think I should try cutting the patch in half...I am real sensitive to med can only use a 4th of what is normal so maybe it is the same for hormones.... Also I stopped the patch after having bad reaction and I feel anixouse I never was like that before I started this patch.... When I go off hormones I get sad not anxiouse...
Sponsored Links
Advertisement
 
  #4  
Unread 11-07-2007, 09:22 AM
please help need encouragment

Depending on which kind of patch you have, you may not be able to cut it. If it is a reservoir patch, then you can't. But if it has a dot-matrix type of system on it (can't remember the technical term, Kim M knows, though) you can.
  #5  
Unread 11-07-2007, 10:35 AM
please help need encouragment

  Quote:
Originally Posted by Juniek
Hi Kim, Yes I am using .025mg.... I was looking at my biest oral med. that I was on..the 20 of estradoil was .11, so I think I should try cutting the patch in half...I am real sensitive to med can only use a 4th of what is normal so maybe it is the same for hormones.... Also I stopped the patch after having bad reaction and I feel anixouse I never was like that before I started this patch.... When I go off hormones I get sad not anxiouse...
I'm on the lowest does of estrogen on enjuvia .3mg. I'm very senitive to meds. too I seem to only be able to take 1/4 -1/2 of what they prescribe in most meds. When I take higher dose of estrogen it makes me more anxious. and have had panic attacks. I'm still having anxiety even on .3mg. The GP just increased my antianxiety meds and sleeping meds. I think she is just putting a bandaid on my problem until my body levels out. It's so frustrating to not be right. Many have suggested taking pregestrone with estrogen and when I suggested this to the doc and she said you don't need it shouldn't take it. I hope you find some balance as I am hoping. I'm just staying on the .3mg for now. I'm never been this anxious before either. I may try the over the counter progesterone cream and see if it helps at all. If you find a good solution let me know. Kathy
  #6  
Unread 11-07-2007, 11:44 AM
please help need encouragment

if i'm not getting enough estrogen i cannot think properly. i also got that really high kind of drunk feeling with the patch on my back hip...but after a couple of months that went away. for me it only lasted a couple of hours after putting on a new patch.
  #7  
Unread 11-07-2007, 03:08 PM
please help need encouragment

Hi, It is good to know I am not alone with this sensitivy issue my dr. thinks I am nuts...... Have you tried the bio indentical hormones? I was on Premarin and had horriable anxitey from it the dr. gave me bellergal to help and it did, I was o.k. for 14 years then they took bellergal off the market and I have not been able to find anything that I can tolarate for anxitey....I am going to try L-theamine I read it is natural and is used for anxitey, they also use it for children for ADD.... Thanks, Juniek
  #8  
Unread 11-07-2007, 03:40 PM
please help need encouragment

  Quote:
Originally Posted by Juniek
Hi, It is good to know I am not alone with this sensitivy issue my dr. thinks I am nuts...... Have you tried the bio indentical hormones? I was on Premarin and had horriable anxitey from it the dr. gave me bellergal to help and it did, I was o.k. for 14 years then they took bellergal off the market and I have not been able to find anything that I can tolarate for anxitey....I am going to try L-theamine I read it is natural and is used for anxitey, they also use it for children for ADD.... Thanks, Juniek
Juniek, I understand how you feel about the dr thinking your nuts. I think they think the same about me. They just increased my antianxiety/antidepressant, Lexipro today. I've never heard of bellergal. If I do inc. my meds. I'll do it in very small incriments. I need to check out the natural products. They do have less side effect. Let us know how the L-theamine works. Good luck to you. Kathy
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
17 Replies, Hysterectomy Recovery (post hysterectomy)
10 Replies, Cancer Concerns - GYN
5 Replies, Hysterectomy Recovery (post hysterectomy)
11 Replies, Hysterectomy Recovery (post hysterectomy)
3 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
5 Replies, Prayer Requests for Hyster Sisters
2 Replies, Preparing for Hysterectomy (pre hysterectomy)
2 Replies, Preparing for Hysterectomy (pre hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)



Advertisement

Hysterectomy News

November 28,2020

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  


$vbulletin->featuredvideos is not an array!
Advertisement


Advertisement